... during the years. I feel very depressed, What should I do
I understand how you feel, weight gain can really get you down hey. My weight has been up and down over the years, more often up, and the psychotropic medications i take certainly don't help. The obvious advice is always to watch your calorie intake (don't exceed the maximum daily guideline amount) and make sure you exercise daily. Antidepressants can slow your metabolism and also increase your appetite, so really not helpful when you are trying to watch your weight. However, since i started taking Citalopram, around 4 years ago, it has changed my life for the better. When i think about how out of control i was before i was prescribed the medication, i wouldn't want to go back there. I know i still need the help of medication and if i compare my desire for sanity against my weight gain, i would pick sanity every time. You need to think about this yourself.
And consider if you could try any harder to control your weight if you continue taking Citalopram? Depression can be so debilitating, as you know, and it sounds already as though you really need this medication
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2012 • 5 answers
Posted 12 Mar 2013 • 3 answers
Posted 13 Sep 2016 • 2 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers
Posted 30 Dec 2017 • 1 answer